CONSISTENCY THEOREMS IN SYSTEM IDENTIFICATION

Chen Han-fu

Acta Mathematicae Applicatae Sinica ›› 1983, Vol. 6 ›› Issue (2) : 149-159.

PDF(2742 KB)
PDF(2742 KB)
Acta Mathematicae Applicatae Sinica ›› 1983, Vol. 6 ›› Issue (2) : 149-159. DOI: 10.12387/C1983021

CONSISTENCY THEOREMS IN SYSTEM IDENTIFICATION

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica, 1983, 6(2): 149-159 https://doi.org/10.12387/C1983021

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(2742 KB)

Accesses

Citation

Detail

Sections
Recommended

/